Theshort Exact Seqliences Induced by Product of Morphism and Their Applications in Abel Categories

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (6)

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (6) DOI: 10.12386/A1995sxxb0110
论文

Theshort Exact Seqliences Induced by Product of Morphism and Their Applications in Abel Categories

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 1995, 38(6) https://doi.org/10.12386/A1995sxxb0110

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/